# SDR DL73S030431

- Difficulty date: May 6, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 55,868 hours, 42,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Stuck
- Location: E&E Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IR: 20KFT CABIN ALTITUDE HORN WENT OFF.CBN ALT AT 11 KFT.  STARTED DESCENT SWITCHED TO STBY CBN WOULD NOT PRESS.  MANUAL MODE ALSO INOP.  REPLACED E & E COOLING EXHAUST VALVE. ALSO FOUND LEFT ENGINE 450 DEG THERMOSTAT SENSE LINE BACKED OFF.  TIGHTENED SAME,RAN ENGINES ACFT PRESSURIZED TO 5 PSID.
